Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 485860, 8 pages
http://dx.doi.org/10.1155/2015/485860
Research Article

Existence and Permanence in a Diffusive KiSS Model with Robust Numerical Simulations

Department of Mathematics and Applied Mathematics, University of the Western Cape, Private Bag X17, Bellville 7535, South Africa

Received 21 July 2015; Revised 27 November 2015; Accepted 1 December 2015

Academic Editor: Timothy R. Marchant

Copyright © 2015 Kolade M. Owolabi and Kailash C. Patidar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kolade M. Owolabi and Kailash C. Patidar, “Existence and Permanence in a Diffusive KiSS Model with Robust Numerical Simulations,” International Journal of Differential Equations, vol. 2015, Article ID 485860, 8 pages, 2015. doi:10.1155/2015/485860